Some generalisations of T D spaces

S. P. Arya; M. P. Bhamini

Matematički Vesnik (1982)

  • Volume: 6(19)(34), Issue: 79, page 221-230
  • ISSN: 0025-5165

How to cite


S. P. Arya, and M. P. Bhamini. "Some generalisations of $T_{D}$ spaces." Matematički Vesnik 6(19)(34).79 (1982): 221-230. <>.

author = {S. P. Arya, M. P. Bhamini},
journal = {Matematički Vesnik},
keywords = {semi-open (closed) sets; (pairwise) semi--spaces; subspaces; product spaces; images},
language = {eng},
number = {79},
pages = {221-230},
publisher = {Društvo matematičara Srbije},
title = {Some generalisations of $T_\{D\}$ spaces},
url = {},
volume = {6(19)(34)},
year = {1982},

AU - S. P. Arya
AU - M. P. Bhamini
TI - Some generalisations of $T_{D}$ spaces
JO - Matematički Vesnik
PY - 1982
PB - Društvo matematičara Srbije
VL - 6(19)(34)
IS - 79
SP - 221
EP - 230
LA - eng
KW - semi-open (closed) sets; (pairwise) semi--spaces; subspaces; product spaces; images
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.